# SDR DLM11010054

- Difficulty date: January 8, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 32,894 hours, 4,280 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Damaged
- Location: Row 10
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LOUD VIBRATION  ASSOC ELEC ODOR OCC EVERY 10 - 15MIN IN CRUISE IN O/H NEAR ROW 10.  TURNED OFF ECON MODE AND PULLED RECIRC FAN C/BS, NO HELP.  PULLED MID GALLEY CHILLER C/BS, NO HELP.  ISOLATED FAULT BY TURNING OFF 3 GALLEY BUS.  FOUND PAX OUTLET FAN OVER ROW 10GC WITH INTERNAL FAILURE REMOVED CAPPED AND STOWED FAN CONN AND PULLED CB AT DOOR 2R.  RESTORED RECIRC FAN CB.  FWD TO MCO PER MEL 21-23-01 FOR FAN REPLACEMENT.  REPLACED FAN.
